# SDR UALA2011121406850

- Difficulty date: December 13, 2011
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,240 hours, 13,038 cycles
- Engine: Pwa PW4056
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Part number: 285N04123
- Part serial: 528
- Condition: Intermittent
- Location: Interphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE INTERMITTENT WHEN CALLING COCKPIT FROM L1 DOOR. TAKES UP TO 3 ATTEMPTS TO CONNECT. REPLACED FA HANDSET AND CRADLE OPS CHECKED OKAY.
